Skip to Main content Skip to Navigation
Journal articles

Cohomological equations and invariant distributions on a compact Lie group

Document type :
Journal articles
Complete list of metadata

https://hal-uphf.archives-ouvertes.fr/hal-03164536
Contributor : Marie Zoia Connect in order to contact the contributor
Submitted on : Wednesday, March 10, 2021 - 8:51:14 AM
Last modification on : Tuesday, October 19, 2021 - 4:14:03 PM

Identifiers

  • HAL Id : hal-03164536, version 1

Collections

Citation

Aziz El Kacimi Alaoui, Hadda Hmili. Cohomological equations and invariant distributions on a compact Lie group. Hokkaido Mathematical Journal, 2014, 43 (2), p. 151-173. ⟨hal-03164536⟩

Share